# SDR HEEA0013175

- Difficulty date: March 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5736D
- Make and model: Bell 212
- Aircraft serial: 31135
- System (JASC): 2310 · HF Communications System
- Part: Control
- Part number: 064101600
- Condition: Defective
- Location: Cockpit Hf
- Component: KCU951
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISPLAY HARD TO READ AND CHANNELS INTERMITTENTLY.
